# SDR SIMA20120407003

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 20,095 hours, 17,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY PER AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
